What sleep

Well folks my good news didn't last long it's now 3.30 and Les and arms are not doing the right thing been in and out of bed but it's no good have got to get up so that's it. Tonight I will go back to having 2 Tramodol the 50 mg and will have to put up with the sleepiness. Worst thing is going on a day trip tomorrow I will be one of the old folks you see on coaches asleep ,don't laugh it might be you one day ,on that note I will say good morning x

6 Replies

  • Oh dear Beady, I was really hoping your experience with Tramadol would prove better than mine. I too thought it was the wonder drug, thrilled to get some relief from long suffering but after eighteen months of chronic mental and physical fatigue, just as bad if not worse than the exhaustion caused by the terrible nights of RLS pain, I am coming off it. It's a slow process as In that time I have become dependent on it. (I read the addiction/dependence posts with interest!!! ) I am so lucky to have a supportive GP who has given me the more expensive soluable tramadol so that I can reduce from 200mg a day by 10mg every few days. I'm down to 100mg now and so far the pain is still under control probably because I also take gabapentin and pramipexole. The tramadol was added to the mix when the Gabapentin on its own stopped working. Then when that cocktail failed me too, I was finally referred to a specialist and got the pramipexole added. My GP is hopeful I can come off everything except the pramipexole. We will see! Meantime, I just hope for your sake your body can adjust successfully to the Tramadol so you can get on and enjoy life. After all that's what's we all wish for! Good luck!

  • Thanks so much for reply,I am on 1 tab 50mg

  • Have you enjoyed your coach trip? Did your legs behave? Hope so x

  • Had nice day legs ok did lots of walking. Want to go to see daughter Sunday hope leg calms down before then or can't go as I have a long drive. Going to give 1plus 1 tram a go tonight if no luck will go back to 2 tram 50 mg. What do you think x

  • Yes at least you will have given the lower dose a go.Hope you get to see your daughter x

  • My go says the same. I doubt it if nothing has. Even gained in the way of treatment.

You may also like...